Archive for Rational Mechanics and Analysis

, Volume 67, Issue 1, pp 53–72

The Hopf Bifurcation Theorem in infinite dimensions

  • Michael G. Crandall
  • Paul H. Rabinowitz
Article

DOI: 10.1007/BF00280827

Cite this article as:
Crandall, M.G. & Rabinowitz, P.H. Arch. Rational Mech. Anal. (1977) 67: 53. doi:10.1007/BF00280827

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Michael G. Crandall
    • 1
  • Paul H. Rabinowitz
    • 1
  1. 1.Department of MathematicsUniversity of WisconsinMadison